MathSciNet Relay Station
MathSciNet bibliographic data
MR1016445 58G25 (35P05 47F05 58G15)
Taylor, Michael E. $L^p$-estimates on functions of the Laplace operator. Duke Math. J. 58 (1989), no. 3, 773–793.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement